Fever: Day 7; Hospital: Day 3

Well, I don’t have a lot of energy, so this entry will probably be relatively short.

Last night my fever spiked to 104, and when I got up to use the bathroom, I started coughing and could hardly stop. At this point, my oxygen saturation was 85%. They put me on oxygen right away, and then gave me some Tylenol for the fever. By this time, it was so hard to breathe that I was really scared. The thought that I could actually die from what brought me to the hospital was beginning to almost terrify me. I managed to fall asleep, but even my sleep wasn’t without “stress”. I had a dream that I pulled out my IV, but was conscious enough to realize I was dreaming, and try to wake myself.

This morning I woke up and when I went to use the bathroom, the coughing started again. I coughed so hard that it triggered my gag reflex, and you know where this went… When Dr. Sharman came in today, he told me that since things haven’t improved with antibiotics, he feels that these problems I’m having are because of the Bleomycin, so now he’s going to start me on Prednisone. I have to admit, I am really not looking forward to it because of the weight gain & puffiness it can cause. However, right now I’m beginning to look like death warmed over, so perhaps the Prednisone will be an improvement.

Thanks for all the prayers, I could really use as many as possible! One of my biggest fears was that Dr. Sharman would send me home before I was really “well”. He reassured me today that he will not send me home too early, in fact, he’s not planning for me to go home before Monday. I welcome visitors, but a lot of talking wears me out – I’m sure Tom would love to have someone to talk to! 🙂

Ok, I think it’s time to eat my lunch. Talk to you all soon! Psalm 117:18 – gotta remember this…

Advertisements

6 thoughts on “Fever: Day 7; Hospital: Day 3

  1. Kristin, I’m thankful that you have a doctor who is looking out for your best interests. Better to keep you right where you are and keep a close eye on you. I’m praying the Prednisone–and I hate the stuff too–will work quickly! Hopefully it will be a short-term thing. I’m just sorry you’re having to go through this detour. Hang in there, and know that many are praying for you and your family!

  2. Kristin, So sorry to hear of your difficulties! I’m continuing to pray for you! I know prednisone can sometimes cause side effects, but the 3 times I have had to take it, it was truly a miracle drug for me! And I pray it will be for you, too! Love you and praying for you and remembering Ps 118:17 often as I look at the wrist band and it reminds me of what a great and powerful God we have….and He knows where you are and just what you need! Love you….

  3. Sending you a hug as best I can. Except for the high fever, our Brandon is having the same coughing fits and looking as white as a sheet (a white sheet, not a plaid or something like that). I so wish that scary things like this would not happen. Praying that your fever and symptoms get under control. Love you!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s